# SDR SWAA2022051005078

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,646 hours, 32,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS RIGHT SIDE CLIP FOR GIRT BAR ON FWD SERVICE DOOR IS LOOSE / [01] REPLACED FWD SERVICE DOOR AFT CLIP FWD FASTENER SRM 51-40-02 AND MT 725-61-06
